MathSciNet Relay Station
MathSciNet bibliographic data
MR2439672 (2009g:92115) 92D30 (37N25 39A11)
Franke, John E.; Yakubu, Abdul-Aziz Disease-induced mortality in density-dependent discrete-time S-I-S epidemic models. J. Math. Biol. 57 (2008), no. 6, 755–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement